# SDR DLL13961006

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: RPS1516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN 'D' ZONE.  ALSO, LEFT AND RIGHT IDENTIFIER IN 'D' ZONE INOPERATIVE.  REPLACED 'D' ZONE EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK.  OPS CHECKS NORMAL.
